Journal of Mathematics and Statistics

Numerical Treatment of the Mathematical Models for Water Pollution

F. B. Agusto and O. M. Bamigbola

DOI : 10.3844/jmssp.2007.172.180

Journal of Mathematics and Statistics

Volume 3, Issue 4

Pages 172-180

Abstract

To evaluate the environmental impact of pollution, mathematical models play a major role in predicting the pollution level in the regions under consideration. This paper examines the various mathematical models involving water pollutant. We also give the implicit central difference scheme in space, and a forward difference method in time for the evaluation of the generalized transport equation.

Copyright

© 2007 F. B. Agusto and O. M. Bamigbola. This is an open access article distributed under the terms of the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original author and source are credited.